# SDR C2XA03CL062

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 14528235401
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT#2124 THE CREW REPORTED A EMERGENCY EXIT OPEN INDICATION IN FLIGHT ON THE EICAS.THE INDICATION WAS ON THE LEFT SIDE.CABIN PRESSURIZATION WAS MAINTAINED.THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND ADJUSTED THE LEFT EMERGENCY EXIT DOOR MICROSWITCH ASSEMBLY.OPERATIONAL CHECKS WERE GOOD.
